# SDR DALA2024020801708

- Difficulty date: February 5, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N119DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50038
- Aircraft time: 11,937 hours, 5,526 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Nr 7
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED RH SLAT TRACK NBR 7 UPPER FWD SURFACE IAW ER/A 607714- 14AD REV B AND PRI REV0 MATCHED. (LP# 0187554)
